# SDR UIEA2012010300001

- Difficulty date: January 3, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,433 hours, 20,589 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "RT SIDE WINDOW". PERFORMED FIM 30-41-00, FIG 103, ALL COMPONENTS CHECKED GOOD, OK FOR SERVICE.
